Universidad Complutense de Madrid
E-Prints Complutense

Items where Subject is "Sciences > Mathematics > Set theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Jump to: A | B | C | F | G | K | L | R
Number of items at this level: 22.


Abánades, Miguel A. and Joglar-Prieto, Nuria and Ruiz Sancho, Jesús María (1999) Bounded meromorphic functions on compact real analytic sets. Journal of Pure and Applied Algebra, 142 (1). pp. 1-11. ISSN 0022-4049

Ansemil, José María M. (1977) Carácter topológico de Isomorfismo del Borel. In Actas de las IV Jornadas Matemáticas Luso-Españolas. Matemáticas, 1 (1). Universidad de Zaragoza, Jaca, pp. 111-116. ISBN 84-600-1918-7


Blasco Contreras, Fernando and Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero López, Carlos (2000) Computing compromise sets in polyhedral framework. Applied Mathematics Letters, 13 (5). pp. 93-98. ISSN 0893-9659

Blasco Contreras, Fernando and Cuchillo Ibáñez, Eduardo and Morón, Manuel A. and Romero López, Carlos (1999) On the monotonicity of the compromise set in multicriteria problems. Journal of optimization theory and applications, 102 (1). pp. 69-82. ISSN 0022-3239


Cid Lopez, Andrés and Hornos, Miguel J. and Carrasco González, Ramón Alberto and Herrera Viedma, Enrique and Chiclana, Francisco (2017) Linguistic multi-criteria decision-making model with output variable expressive richness. Expert Systems with Applications, 83 . pp. 350-362. ISSN 0957-4174

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (1996) Separation, factorization and finite sheaves on Nash manifolds. Compositio Mathematica, 103 (1). pp. 31-62. ISSN 0010-437X

Coste, M. and Ruiz Sancho, Jesús María and Shiota, Masahiro (1995) Approximation in compact Nash manifolds. American Journal of Mathematics, 117 (4). pp. 905-927. ISSN 0002-9327


Flores-Vidal, Pablo A. and Olaso, Pablo and Gómez, Daniel and Guada, Carely (2019) A new edge detection method based on global evaluation using fuzzy clustering. Soft Computing, 23 (6). pp. 1809-1821. ISSN 1432-7643


García-Segador, P. and Miranda Menéndez, Pedro (2019) Applying Young diagrams to 2-symmetric fuzzy measures with an application to general fuzzy measures. Fuzzy Sets and Systems . ISSN 0165-0114 (In Press)

Gómez Gómez, Francisco and García Gans, Antonio José (2010) Ciudadanos en el Trabajo Social con TLD (Técnicas de Lógica Difusa). In El derecho a la ciudad. Escuela Universitaria de Trabajo Social de Gijón, Asturias, pp. 903-912. ISBN 978-84-693-1510-1

Gómez Gómez, Francisco (2009) Algunas nociones básicas sobre Lógica Difusa y resultados. [Teaching Resource] (Unpublished)

Gómez Gómez, Francisco and García y Gans, Antonio (2007) Presente y futuro de la investigación, la innovación y el desarrollo de la intervención social con familias (Complemento práctico al capítulo 16 del libro: Intervención social con familias). Mc-Graw Hill, Madrid.


Kühnel, W. and Meseguer Guaita, José and Pfender, Michael and Sols, Ignacio (1977) Primitive recursive algebraic theories and program schemes. Bulletin of the Australian Mathematical Society, 17 (2). pp. 207-233. ISSN 0004-9727


Lupianez, Francisco Gallego (2008) On neutrosophic topology. Kybernetes, 37 (6). pp. 797-800. ISSN 0368-492X

Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Némethi, A. (2005) Links and analytic invariants of superisolated singularities. Journal of algebraic geometry, 14 (3). pp. 543-565. ISSN 1056-3911

Luengo Velasco, Ignacio (1984) A Counterexample to a Conjecture of Zariski. Mathematische Annalen, 267 (4). pp. 487-494. ISSN 0025-5831

Luengo Velasco, Ignacio (1983) On the Structure of Embedded Algebroid Surfaces. In Proceedings of Symposia in Pure Mathematics. Singularities, 40 (2). Peter Orlik, Charles St, Providence, pp. 185-192. ISBN 0-8218-1466-4

Luengo Velasco, Ignacio (1981) Clasificación de puntos dobles de superficies algebroides sumergidas. Publicacions Matemàtiques, 23 (1). pp. 139-143. ISSN 0214-1493


Ruiz Sancho, Jesús María (1999) Sums of two squares in analytic rings. Mathematische Zeitschrift, 230 (2). pp. 317-328. ISSN 0025-5874

Ruiz Sancho, Jesús María and Shiota, Masahiro (1994) On global Nash functions. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 27 (1). pp. 103-124. ISSN 0012-9593

Ruiz Sancho, Jesús María (1985) On Hilbert 17th problem and real nullstellensatz for global analytic functions. Mathematische Zeitschrift, 190 (3). pp. 447-454. ISSN 0025-5874

Rodríguez Salinas, Baltasar and Bombal Gordón, Fernando (1975) Representation of inf-semilattices in the parts of a topological space. (Spanish: Representación de inf-semirretículos en las partes de un espacio topológico). Collectanea mathematica, 26 (1). pp. 67-95. ISSN 0010-0757

This list was generated on Sun Jan 26 16:49:55 2020 CET.